# SDR RAIA201209160001

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 30,955 hours, 29,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, INTO KSTL, CREW NOTICED SLIGHT ODOR AND HAZE IN COCKPIT.  TURNED EACH PACK OFF INDIVIDUALLY, CONDITIONS IMPROVED WITH PACK 1 OFF.  MAINTENANCE INSPECTED PACK 1 SYSTEM AND FOUND THE ACM INGESTED EROSION TAPE AND DEFERRED THE NR 1 PACK SYSTEM.
